# SDR ONQ2004F00000

- Difficulty date: August 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N6454M
- Make and model: Cessna 152
- Aircraft serial: 15284736
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW12697
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKE IN HALF.  CRACK WAS LATERAL ACROSS THE THROW IN FRONT OF THE MIDDLE JOURNAL AND BEHIND THE NR 1 AND NR 2 CRANK PIN.  CRACKSHAFT MARKINGS W5340 BS N50.  ENGRAVED ON END R19119-1 AND S91660-1.  LOWER END OVERHAULED, CASE INSPECTED AND CONDEMNED AFTER DISASSEMBLY.
